MAUDE Adverse Event Report: RESPIRONICS, INC. GENERATOR, OXYGEN, PORTABLE; SIMPLYGO

RESPIRONICS, INC. GENERATOR, OXYGEN, PORTABLE; SIMPLYGO
Model Number 1069058
Medical Device Problem Codes Failure to Charge (1085); Unexpected Shutdown (4019)
Health Effect - Clinical Codes Dyspnea (1816); Hypoxia (1918)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in references to a malfunction of a simplygo oxygen concentrator.The manufacturer received information stating the device is not charging and the unit is turning off during use.The patient stated the device will only work for 2 hours at a time and there are no error messages on the device while in use.The patient alleges breathing issues and low oxygen.The patient also stated he was hospitalized for the breathing issues and low oxygen and was placed on 4 liters of oxygen and was given medication for his heart and lungs.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.

Brand Name
GENERATOR, OXYGEN, PORTABLE
Common Device Name
SIMPLYGO
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18842994
Report Number2518422-2024-11997
Device Sequence Number8333316
Product Code CAW
UDI-Device Identifier00606959020801
UDI-Public00606959020801
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1069058
Device Catalogue Number1069058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale